Estroven?
Estroven? , 03-30-2010 01:29 AM


Advanced Low-Carber


Hi LADIES~ SORRY GUYS~ this aint for you unless you got a possible answer

Anyone take ESTROVEN supplements? something similar? does it prevent weightloss? or make it extremely hard?

I need some feedback, having a hard time since beginning to take this and don't know if it's a coincidence or what? nothing on the package refers to weight gain or anything like that.

Thank you for any reply's

L~L
RE: Estroven? , 04-07-2010 02:06 AM


Advanced Low-Carber


Anyone?

anything that might help I would appreciate.

thank you
RE: Estroven? , 04-07-2010 04:49 AM


Expert Low-Carber


I do not take estroven. I plan to avoid any medication ( synthetic or bio-identical ) if I can treat my issues with diet. IMHO, the more medicaltion you take, the more you are giving into illness. Meds tend to treat symptoms and not the root cause. All of my hormonal issues have been treated with LLVLC, fats especially saturated fats and supplements. I think that the most valuble supplement that I take is vitamin D3.I think that an important book to read is "The Brain Trust Proram" which has some interesting views on female hormonal issues what is the ideal LC treatment for these issues.
RE: Estroven? , 04-07-2010 08:41 AM


Expert Low-Carber


I take Estroven and I'm losing weight. I'm not sure taking Estroven is giving into illness, since menopause is not an illness and has some pretty uncomfortable symptoms which my doctor says might be helped by Estrogen (a natural supplement, not medication BTW). I eat a VLC diet and it hasn't helped my hot flashes unfortunatly. So far I haven't notice much of an improvement, but I'm giving it time. Livinlow, I'm also taking Black Cohash, which my doctor also recommends. Is the Estroven helping you (you didn't say why you're taking it)? I may consider bio-identical hormones after giving the Estroven a run - I've only been taking it for a few weeks. I tried Amberen last year and it seemed to help - you only take it for 90 days (non-prescription, Internet), but it's a little pricey. I may do that again if Estroven doesn't help me. But, no, it does not seem to hinder weight loss for me. Marie
RE: Estroven? , 04-07-2010 04:49 PM


Advanced Low-Carber


I have been using bio-identicals for ten years now. I get mine from The Medicine Shoppe, here in Spokane after getting a prescription from my doctor. They are a compounding pharmacy. I tried to go through menopause el natural, because my sister died young from breast cancer. However, it was not to be. My symptoms became so severe as to affect my mental state. I was always planing my "escape". I know that there is a risk by taking these products, but they may have just saved my sanity and my marriage. I have not found the bio-identicals to cause me any problem with weight gain. I have to say, however, that these are powerful drugs. Even 1/2 of a drop of my Tri-Est will cause me a dramatic change in my well being.
RE: Estroven? , 05-31-2011 09:26 AM


Unregistered

 
Well since a spammer bumped this, I will add that I took estroven for about 9 months (max strength) and it really worked for me. Then when I ran out sometime last fall, I sort of fell off the wagon on it figured all was well. However, I noticed in the past few months that my night sweats have returned. I'm one week back on the Estroven and what a difference it makes. I get the max strength at Costco. It's $20 for 7 week supply!